# SDR JJBA20160925012

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,078 hours, 48,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 9707245
- Condition: Discharged
- Location: Cabin
- Part time: 29,817 hours, 40,117 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE NOT WORKING.  FOUND EMERGENCY BATTERIES DRAINED.  R & R PS1, PS2, PS3, PS4, PS5, AND PS6 EMERGENCY LIGHT BATTERIES.  OPS CHECK SATISFACTORY IAW AMM 33-51-00.  ADDITIONAL SN`S ARE AS FOLLOWS: 011119, TT 1056.55, TC 1223; 9806111, TT 29247.22, TC 39158; CA005, TT 7287.55, TC 8635; 560, TT 1490.05, TC 1700; H036, TT 1490.05, TC 1700.
